MathSciNet Relay Station
MathSciNet bibliographic data
MR2297136 (2008i:65147) 65L10
Aslam Noor, Muhammad; Mohyud-Din, Syed Tauseef An efficient algorithm for solving fifth-order boundary value problems. Math. Comput. Modelling 45 (2007), no. 7-8, 954–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement